Tripartite multidigraphs and imbalances

Shariefuddin Pirzada; Koko K. Kayibi; Nasir A. Shah

Kragujevac Journal of Mathematics (2012)

  • Volume: 36, Issue: 38, page 109-118
  • ISSN: 1450-9628

How to cite


Shariefuddin Pirzada, Koko K. Kayibi, and Nasir A. Shah. "Tripartite multidigraphs and imbalances." Kragujevac Journal of Mathematics 36.38 (2012): 109-118. <>.

author = {Shariefuddin Pirzada, Koko K. Kayibi, Nasir A. Shah},
journal = {Kragujevac Journal of Mathematics},
keywords = {tripartite digraph; imbalance sequence; imbalance set},
language = {eng},
number = {38},
pages = {109-118},
publisher = {Prirodno-matematički fakultet Kragujevac},
title = {Tripartite multidigraphs and imbalances},
url = {},
volume = {36},
year = {2012},

AU - Shariefuddin Pirzada
AU - Koko K. Kayibi
AU - Nasir A. Shah
TI - Tripartite multidigraphs and imbalances
JO - Kragujevac Journal of Mathematics
PY - 2012
PB - Prirodno-matematički fakultet Kragujevac
VL - 36
IS - 38
SP - 109
EP - 118
LA - eng
KW - tripartite digraph; imbalance sequence; imbalance set
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.